# SDR 97ZZZX912

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N6141N
- Make and model: Hughes 269C
- Aircraft serial: S1641
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Tooth
- Part number: 2014ACR
- Condition: Chipped
- Location: M/R Xmsn
- Part time: 1,983 hours
- Component: 269A517523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT RUN-UP, ROTOR TACHOMETER WENT TO ZERO.  FOUND ONE TOOTH ON RING GEAR CHIPPED.  FOUND CHIP JAMMED IN OIL PUMP GEARS WHICH CAUSED OIL PUMP DRIVESHAFT TO SHEAR.  SCHWEIZER SB 244.2 ADDRESSES THIS SUBJECT.  THIS IS ALSO ADDRESSED IN THE 50/100 HR CHECK LIST.  TRANSMISSION REMOVED AND REPLACED WITH OVERHAULED UNIT.
